Patient :About 5 days ago I had unprotected sex. Immediately afterwards I took the Plan B pill that is supposed to prevent pregnancy. Today I started experiencing light spotting but nothing else, and I'm not supposed to be getting my period till another 3 weeks. Does this mean I am pregnant ?
Thanks for the query.
It is too early to predict if you have a pregnancy as it is very early from the day you had the intercourse. Since you have taken Plan B and had the spotting, it is most probably due to the side effect of the pill, hence do not worry. Also, wait for another 3 weeks, in case you experience nausea, sore breasts and vomiting it could be early signs of pregnancy or premenstrual symptoms. Do a urine pregnancy test on day 28 to rule out pregnancy, these all possibilities keeping in mind if plan B fails, which is only 0.5 to 1 % chances.
Hence, there is very less chance of pregnancy.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.